# SDR CA100126001

- Difficulty date: January 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: AE7010101H01
- Condition: Leaking
- Location: Oil System
- Part time: 709 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING PILOT REPORTED OIL LEAK FROM LOWER COWLING, MAINTENANCE FOUND LEAKING OIL COOLER HOSE.
